U.S. doctors online nowAsk doctors free
United Kingdom (Great Britain)
A 29-year-old female asked:

itchy skin rash on back of thighs for over a year using steriod cream but comes back after a week each time. also using dermol 500 in shower?

2 doctor answers5 doctors weighed in
Dr. Robert Jackson
Dermatology 43 years experience
Are you seeing?: You should see dermatologist to find out if this can be controlled better.
Dr. Marybeth Lambe
Travel Medicine 45 years experience
Agree and...: You don't give us much information but is it small sandpaper "goosebumps"? If so, may be keratosis pilaris which is famous for coming back again & again. This rash is caused by keratin plugs in hair follicles and is worse in winter & in those with dry skin, eczema. When you see the doctor, they would treat it with retin a, or cream with vitamin d, urea, lactic acid, glycolic acid, salicylic acid.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Aug 10, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.